# SDR DALA2019071604249

- Difficulty date: July 10, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 47,799 hours, 33,113 cycles
- System (JASC): 3160 · Central Display
- Part: Tray
- Condition: Dirty
- Location: Computer
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 9585 - THE CREW ABORTED THE TAKE-OFF AT 110 KNOTS FOR A "TAKEOFF CONFIGURATION" WARNING DUE TO STAB TRIM. ALSO THE ENGINE DISPLAY BLANKED FOR 4 SECONDS. CORRECTIVE ACTION: MAINTENANCE FOUND DUST IN BOTH OF THE VIA COMPUTER TRAYS. THE TRAYS WERE CLEANED AND BOTH VIA COMPUTERS WERE REPLACED. (LP #5973322)
